# SDR C2XA98IA090

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12004170004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 38 FLOORBEAM WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOORBEAM IAW THE EMB SRM 53-61-40, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
